# SDR QXEA2010022500145

- Difficulty date: February 21, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 21,473 hours, 15,801 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Hot
- Location: Seat Row 18e
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER COMPLAINS THAT THE SIDEWALL AT ROW 18E WAS TO HOT TO TOUCH DURING APPROACH. FOUND SIDEWALL TEMP AT ROW 18AB & 18DE BOTH FOLLOW DEMAND TEMPERATURE, AIR CONDITIONING DUCTS RUN BEHIND SIDEWALL IN THAT LOCATION.  NO DEFECTS FOUND AIR FLOW TO GASPERS IS NORMAL. COULD NOT DUPLICATE. RETURNED TO SERVICE. NO PARTS REPLACED.
